# SDR DXTA200701877

- Difficulty date: January 25, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 4,127 hours, 2,565 cycles
- Engine: Allsn AE3007C
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT SIDE O2 MASK BROKE WHILE DOING THE CLIMB CHECKS AND BEGAN LEAKING ALL THE 02. THE O2 WAS GONE BY THE TIME WE GOT BACK ON THE GROUND.  RESERVICED OXYGEN IAW CE750 M.M. 12-10-45. REMOVED AND REPLACED LEFT SIDE OXYGEN MASK IAW CE750 MM 35-10-00. OPERATIONAL CHECK GOOD.
